MathSciNet Relay Station
MathSciNet bibliographic data
MR179828 60.30
Hirsch, Warren M. A strong law for the maximum cumulative sum of independent random variables. Comm. Pure Appl. Math. 18 1965 109–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement